Alert archive / Wyoming / High Wind Warnings in 2024

High Wind Warning 12, NWS Cheyenne, WY

February 29, 2024Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this high wind warning at Feb 29, 2024, 1:19 PM MST for Albany County, Carbon County, Wyoming. It took effect at Feb 29, 2024, 5:00 PM MST. It was in force for 24 hr. 10 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 29, 2024, 1:19 PM MST (20:19 UTC)
In effect from
Feb 29, 2024, 5:00 PM MST
Expired
Mar 1, 2024, 5:00 PM MST
In force
24 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 12:26 AM MSTNON-TSTM WND GST 61Arlington, WYKARL site.
Mar 1, 12:26 AM MSTNON-TSTM WND GST 61Arlington, WYKARL site.
Mar 1, 1:00 AM MSTNON-TSTM WND GST 63Arlington, WYWY23.
Mar 1, 1:06 AM MSTNON-TSTM WND GST 63Arlington, WYWY23.
Mar 1, 3:42 AM MSTNON-TSTM WND GST 607 Ese Arlington, WYCooper Cove.
Mar 1, 5:26 AM MSTNON-TSTM WND GST 593 Nw Elk Mountain, WYWY19.
Mar 1, 9:36 AM MSTNON-TSTM WND GST 593 Nw Elk Mountain, WYMesonet station WY19 2.9 NW Elk Mountain (WYDOT).
Mar 1, 12:36 PM MSTNON-TSTM WND GST 5815 E Sinclair, WYMesonet station WY15 14.5 E Sinclair (WYDOT).
Mar 1, 12:52 PM MSTNON-TSTM WND GST 622 Ne Rawlins, WYASOS station KRWL 1 ENE Rawlins.
Mar 1, 1:11 PM MSTNON-TSTM WND GST 612 Ne Rawlins, WYASOS station KRWL 1 ENE Rawlins.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2024-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2024-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1682 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

116 
WWUS75 KCYS 292019
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
119 PM MST Thu Feb 29 2024

WYZ110-011200-
/O.NEW.KCYS.HW.W.0012.240301T0000Z-240302T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
119 PM MST Thu Feb 29 2024

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST 
FRIDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80.

* WHEN...5 PM this afternoon until 5 PM MST Friday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

WYZ104-109-011200-
/O.NEW.KCYS.HW.W.0012.240301T0600Z-240302T0000Z/
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
Including the cities of Seminoe Dam and Rawlins
119 PM MST Thu Feb 29 2024

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST 
FRIDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Central and northern Carbon County including Rawlins, 
  Muddy Gap, and the Ferris, Seminoe, and Shirley Mountains.

* WHEN...11 PM this evening until 5 PM MST Friday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

Hammer
3 follow-up statements
680 
WWUS75 KCYS 010747
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1247 AM MST Fri Mar 1 2024

WYZ104-109-020000-
/O.CON.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
Including the cities of Seminoe Dam and Rawlins
1247 AM MST Fri Mar 1 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Central and northern Carbon County including Rawlins, 
  Muddy Gap, and the Ferris, Seminoe, and Shirley Mountains.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

WYZ110-020000-
/O.CON.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
1247 AM MST Fri Mar 1 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

Woodward
745 
WWUS75 KCYS 012105
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
205 PM MST Fri Mar 1 2024

WYZ104-109-021200-
/O.NEW.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
/O.CON.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
Including the cities of Seminoe Dam and Rawlins
205 PM MST Fri Mar 1 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY 
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Central and northern Carbon County including Rawlins, 
  Muddy Gap, and the Ferris, Seminoe, and Shirley Mountains.

* WHEN...High Wind Warning until 5 PM MST this afternoon. High Wind 
  Watch from 8 AM until 8 PM MST Saturday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

WYZ110-021200-
/O.NEW.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
/O.CON.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
205 PM MST Fri Mar 1 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY 
EVENING...

* WHAT...Southwest winds 35 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80.

* WHEN...High Wind Warning until 5 PM MST this afternoon. High Wind 
  Watch from 8 AM until 8 PM MST Saturday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

WYZ105-111-113-115-021200-
/O.NEW.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
Shirley Basin-Southwest Carbon County-Upper North Platte River
Basin-Laramie Valley-
Including the cities of Shirley Basin, Bosler, Baggs, Laramie,
Saratoga, Encampment, and Medicine Bow
205 PM MST Fri Mar 1 2024

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY 
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  possible.

* WHERE...Lower elevations of Carbon County including Rawlins, 
  Laramie, Baggs, Saratoga, and Shirley Basin.

* WHEN...8 AM until 8 PM MST Saturday. 

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

WYZ101-106-107-116>118-021200-
/O.NEW.KCYS.HW.A.0013.240302T1800Z-240303T1500Z/
Converse County Lower Elevations-Central Laramie Range and
Southwest Platte County-East Platte County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
Including the cities of Vedauwoo, Douglas, Cheyenne, Deer Creek,
Bill, Buford, Federal, Whitaker, Pumpkin Vine, Guernsey,
Bordeaux, Glenrock, Horse Creek, and Wheatland
205 PM MST Fri Mar 1 2024

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY 
MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Laramie Range and adjacent Interstate 25 corridor in 
  southeast Wyoming, including Douglas, Glendo, Wheatland, Bordeaux, 
  and Cheyenne. This also includes Interstate 80 between Laramie and 
  Cheyenne.

* WHEN...11 AM MST Saturday until 8 AM MST Sunday. A brief lull will 
  be possible during the early to mid evening hours on Saturday, 
  with winds increasing again overnight through early Sunday morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

Hammer
827 
WWUS75 KCYS 012346
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
446 PM MST Fri Mar 1 2024

WYZ104-109-110-020800-
/O.EXP.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/
/O.CON.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
Ferris/Seminoe/Shirley Mountains-Central Carbon County-North
Snowy Range Foothills-
Including the cities of Rawlins, Seminoe Dam, Arlington, and Elk
Mountain
446 PM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH 
SATURDAY EVENING...

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

* WHAT...Strong gusty winds this afternoon have diminished below 50 
  MPH early this evening and are forecast to subside below 30 MPH 
  after sunset. Therefore, will allow the High Wind Watch to expire 
  on time.

High Wind Watch for Saturday remains in effect.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80, Ferris/Seminoe/Shirley Mountains, 
  and Central Carbon County.

* WHEN...High Wind Watch from Saturday morning through Saturday 
  evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

WYZ105-111-113-115-020800-
/O.CON.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
Shirley Basin-Southwest Carbon County-Upper North Platte River
Basin-Laramie Valley-
Including the cities of Bosler, Encampment, Baggs, Medicine Bow,
Saratoga, Laramie, and Shirley Basin
446 PM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH 
SATURDAY EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  possible.

* WHERE...Lower elevations of Carbon and Albany Counties, including 
  Rawlins, Laramie, Baggs, Saratoga, and Shirley Basin.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

WYZ101-106-107-116>118-020800-
/O.CON.KCYS.HW.A.0013.240302T1800Z-240303T1500Z/
Converse County Lower Elevations-Central Laramie Range and
Southwest Platte County-East Platte County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
Including the cities of Guernsey, Cheyenne, Vedauwoo, Bordeaux,
Glenrock, Federal, Wheatland, Horse Creek, Pumpkin Vine,
Whitaker, Buford, Deer Creek, Bill, and Douglas
446 PM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH 
SUNDAY MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Laramie Range and adjacent Interstate 25 corridor in 
  southeast Wyoming, including Douglas, Glendo, Wheatland, Bordeaux, 
  and Cheyenne. This also includes Interstate 80 between Laramie and 
  Cheyenne.

* WHEN...From Saturday morning through Sunday morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

Trudel

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 29, 10:09 AM MST, 3 hours 10 minutes earlier. Its key messages:

  • Mild temperatures with dry weather for Thursday through Saturday
  • Strong winds again looking increasingly likely for the wind prone locations of southeast Wyoming for Friday and Saturday.
  • Another round of heavy mountain snow likely Saturday through Monday with much colder temperatures. Light to moderate snow possible in valleys.
Area forecast discussion, Feb 29, 10:09 AM MST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1009 AM MST Thu Feb 29 2024

.KEY MESSAGES...

- Mild temperatures with dry weather for Thursday through
  Saturday

- Strong winds again looking increasingly likely for the
  wind prone locations of southeast Wyoming for Friday and
  Saturday.

- Another round of heavy mountain snow likely Saturday through
  Monday with much colder temperatures. Light to moderate snow
  possible in valleys.

&&

.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 337 AM MST Thu Feb 29 2024

The High Wind Warnings were allowed to be cancelled several
hours before their scheduled expiration. Winds across the warned
areas of been steadily gusting between 40-45 mph and with models
and in-house guidance showing weakening parameters continuing
to take shape, the High Wind Warning was allowed to be
cancelled.

Expected today to be the calmest the winds have been in what has
been a very active windy period across much of SE Wyoming. With
ridging building across the region and increasing heights and
weaker pressure gradients expect blustery conditions across much
of the region with the strongest wind gusts holding out over
Carbon county. Underneath this ridge of high pressure,
temperatures are progged to warm nicely today with temperatures
expected to climb into the mid 50s to lower 60s along and east
of the I-25 corridor. The generally less windy weather will be
shortlived as strong 700mb winds in the neighborhood of 50-70
knots develop across the region. The main question will be the
wind vector as the flow aloft looks to be more our of the SW and
not the pure westerly flow we like to see when forecasting
higher confident high wind events. Nevertheless, downward omega
fields develop and give the hints of a breaking mountain wave
pattern which are always challenging to determine where these
waves break and who sees the strongest winds. In-house guidance
is not all that impressed with this setup and probabilities for
high winds a mid-tier with the strongest signal showing up
across Carbon county and the Arlington wind prone and even then,
the predicted highest wind gusts are only around 50 mph on
average. With this lower confidence forecast, held off on
issuing any new high wind highlights at this time.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Issued at 337 AM MST Thu Feb 29 2024

Saturday...Southwest flow aloft and near the surface strengthens
even more, thus strong winds look likely for our wind prone
locations of southeast Wyoming, and possibly again for other nearby
lower elevations such as Rawlins, Douglas, Laramie, Cheyenne and
Torrington. 700 mb winds from 50 to 60 knots look favorable for
strong winds. Continued mild with 700 mb temperatures near 0 Celsius.

Sunday...Looks like a fairly potent and progressive shortwave trough
aloft and its associated cold front move across our counties,
bringing brisk and colder weather to the forecast area. 700 mb
temperatures fall to near -10 Celsius, yielding high temperatures
from the 30s west of I-25, to the 40s to near 50 degrees to the
east, and possibly even colder. Adequate low and mid level moisture,
cyclonic flow aloft and dynamics support chance to likely POPS for
snow, though accumulations look limited based on the progressive
nature of the trough aloft, except for the Snowy and Sierra Madre
ranges, where 1 to 2 feet of snow will be possible from Saturday
night through Monday in moist flow aloft.

Monday...Blustery, windy and cold with cyclonic flow aloft and tight
low and mid level gradients. With enough moisture and cyclonic flow
aloft, slight chances for light snow will continue. 700 mb
temperatures near -13 Celsius will yield maximum temperatures from
near 30 degrees west of I-25, to the mid 30s to mid 40s east of I-25.

Tuesday...Expect a slow warming trend as the flow aloft turns west,
helping a surface lee trough to develop. 700 mb temperatures rebound
to -11 Celsius, helping maximum temperatures to reach the upper 30s
west of I-25, with mid 40s to near 50 degrees further east.

Wednesday...The slow warming trend continues as the flow aloft backs
to southwest and 700 mb temperatures rebound to -6 Celsius. Looks
like a chance for orographic snow showers for the Snowy and Sierra
Madre ranges.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1005 AM MST Thu Feb 29 2024

VFR will dominate at all terminals through the period. Expect
westerly breezes to diminish slightly after sunset. Faster flow
aloft will result in some wind shear at LAR and CDR later
tonight into the early morning hours.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.

&&

SHORT TERM...AW
LONG TERM...RUBIN
AVIATION...SF/MAC
Hazardous weather outlook, Feb 28, 2:12 PM MST, 23 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
212 PM MST Wed Feb 28 2024

NEZ002-003-019>021-054-055-095-096-WYZ101>119-292115-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
212 PM MST Wed Feb 28 2024

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

No hazardous weather is expected at this time. High winds will
gradually weaken through the evening but will remain elevated in
the typical windprone corridor in the Snowy Range Foothills.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The probability for widespread hazardous weather is low. The next
opportunity for snowfall will arrive on the weekend as a system
brings snow to southeast Wyoming from the west.

.Spotter information statement...

Spotter activation will not be needed.

Nearby

High Wind Warnings in Wyoming, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.